# SDR AALA202312182860

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A320*
- Aircraft serial: 3977
- Aircraft time: 48,551 hours, 18,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL CHECK DOOR PRESSURE 4L DOOR PRE CHARGE. REFILLED 4L CYLINDER DOOR DAMPER.
